| Catalog Number |
550025B302 |
| Medical Device Problem Codes |
Fracture (1260); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
Event or Problem Description
It was reported that during a procedure, the tip broke.The tip had been used for about 5 minutes straight before incident happened.The power was turned all the way up, the irrigation was turned down.The device had a heating issue, which caused a break.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description